Acta Mathematica

, Volume 209, Issue 1, pp 133–178 | Cite as

Homogenization and boundary layers

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Institut Mittag-Leffler 2012

Authors and Affiliations

  1. 1.Université Denis Diderot Paris 7, Institut de Mathématiques de JussieuParisFrance
  2. 2.New York University, Courant Institute of Mathematical SciencesNew YorkU.S.A.

Personalised recommendations